# SDR SWAA2023060546117

- Difficulty date: May 7, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BTW BS500 TO BS500A AND RBL 22 AT FWD CARGO COMPARTMENT. 2023-299432<[01] REPLACED SHIELD WEB LOCATED BTW BS500 TO BS500A AND RBL 22 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG:143A0080 SHEET 33 REV -;[02] REPLACED SHIELD WEB LOCATED BTW BS500 TO BS500A AND RBL 22 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG:143A0080 SHEET 33 REV - AS RII
